# SDR VNAA2008102200007

- Difficulty date: October 18, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 11,257 hours, 11,695 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAS MESSAGE WHEN SELECTING FLAPS 30 DEGREES.  FLAPS FAILED AT 20 DEGREES AND WOULD NOT MOVE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED CHECKS.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
